Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Cohomological representations of parahoric subgroups
HTML articles powered by AMS MathViewer

by Charlotte Chan and Alexander Ivanov
Represent. Theory 25 (2021), 1-26
Published electronically: January 8, 2021


We give a geometric construction of representations of parahoric subgroups $P$ of a reductive group $G$ over a local field which splits over an unramified extension. These representations correspond to characters $\theta$ of unramified maximal tori and, when the torus is elliptic, are expected to give rise to supercuspidal representations of $G$. We calculate the character of these $P$-representations on a special class of regular semisimple elements of $G$. Under a certain regularity condition on $\theta$, we prove that the associated $P$-representations are irreducible. This generalizes a construction of Lusztig from the hyperspecial case to the setting of an arbitrary parahoric.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2020): 20G25, 14L15
  • Retrieve articles in all journals with MSC (2020): 20G25, 14L15
Bibliographic Information
  • Charlotte Chan
  • Affiliation: Department of Mathematics, Princeton University, Fine Hall, Washington Road, Princeton, New Jersey 08544-1000
  • MR Author ID: 1155604
  • Email:
  • Alexander Ivanov
  • Affiliation: Mathematisches Institut, Universität Bonn, Endenicher Allee 60, 53115 Bonn, Germany
  • MR Author ID: 1014138
  • Email:
  • Received by editor(s): October 1, 2019
  • Received by editor(s) in revised form: November 4, 2020
  • Published electronically: January 8, 2021
  • Additional Notes: The first author was partially supported by an NSF Postdoctoral Research Fellowship (DMS-1802905) and by the DFG via the Leibniz Prize of Peter Scholze.
    The second author was supported by the DFG via the Leibniz Prize of Peter Scholze.
  • © Copyright 2021 American Mathematical Society
  • Journal: Represent. Theory 25 (2021), 1-26
  • MSC (2020): Primary 20G25, 14L15
  • DOI:
  • MathSciNet review: 4197070